CureZone   Log On   Join
Re: 94191
 
  Views: 3,025
Published: 11 years ago
 
This is a reply to # 1,192,458

Re: 94191


Thanks, Tom, I see what you are saying, but the point that I'm making is that if it kills off the friendly bacteria, it will prevent your gut from absorbing the nutrients that it needs, particularly the B vitamins. This could be a real problem. I read your post on the support forum, and the suggestion of taking the Miracle-Mineral-Supplement for a few days on and then take a break is a good one, if you took probiotics in between. I still think that it's too strong, and one shouldn't drink it at all, but I don't think that I'm going to convince you of that. However, don't you think that it is possible that the weak legs, cramps, etc, could also be a depletion of the B vitamins? If it is simply minerals, using magnesium oil transdermally would help that problem. However, if you are depleted of potassium, it could permantely damage your heart. Also, if you aren't getting the B vitamins, it takes time for it to show up in the body, and the nerve damage could already be done.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

1.000 sec, (1)